MathSciNet Relay Station
MathSciNet bibliographic data
MR483593 (58 #3585) 65R05
Linz, P. A simple approximation method for solving Volterra integro-differential equations of the first kind. J. Inst. Math. Appl. 14 (1974), 211–215.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement